My type 1 diabetic boyfriend beat me almost to death

by Katie
(Portland (US))

Now my ex boyfriend is a level 1 diabetic for the last 10 yrs he is addicted to shooting methanphetamines i.v and sometimes dosen't really take care of his blood sugar levels.


Now i've seen drug addicts get a ill, angry and crazy but nothing like this. He sometimes goes to the backyard in the middle of the night and pretends to be a squirrel.

He often has what looks to be black garbage bags full of god knows what and claims to have killed all the evil women.

Now i just wanna know if his diabetes combined with the drugs is making him completely lose his mind?



Methanphetamines and type 1 diabetes
by: Alba


Hi Katie,

I think all the problems your boyfriend is facing are due to the drugs he's doing (methanphetamines). Actually, all he's having now are called hallucinations due to the drug he's taking i.v.

He should stop immediately taking the drug (you can ask professional help with the doctor is curing his diabetes). Once he stops the drugs, he will be back again. But, there is still lots of work until that day, which requires strength, good willing and very very much patience.

You can help your boyfriend, but I think you should ask his relatives help (you cannot help him alone; as you are saying he is beating you).

Get help! Good luck and God bless you!

Click here to post comments or follow up

Ask the Doctor now? Simply click here to return to Side effects of Diabetes.

Explore More...